Jump to content
ACN Latitudes Forums

Question for Giselle


Recommended Posts

Gina , I have read in several of your posts about folic acid increasing your sons tics. How did you find this out ? Was it a test. I am concerned about the folic acid and my sons OCD. I never thought about it bothering his tics.

 

We are seeing a DAN Dr. in a few weeks and I am trying to gather information for certain tests I want. Thanks for any advice you and others can give me.

 

Robin

Link to comment
Share on other sites

Robin,

according to karen defilice of enzymestuff.com

methylation might cause serotonin level increase or decrease...

check her website..

--

Q: How does high dose niacin (vitamin B3) fit in with methylation?

A: Actually excess niacin is metabolized by methylation and thus uses up methyl groups. One source suggests to aim for under 75mg (usually ~50mg) of niacin+niacinamide per day from supplements. If you are taking large quantities of B3, please get your homocysteine and SAM checked to make sure this niacin isn't excessively taxing the methyl metabolism. Likewise some supplements have lots of B6 (e.g. 100mg) and between 20 and 50mg per day of B6, or less, might be better.

Link to comment
Share on other sites

Hi Robin, good question - you know it was a hunch at first as was my suspiscion that he had high histamine levels- mostly from some help from Daniel Quan - every piece of this crazy puzzle is starting to fit into place thanks from input from everyone! He had forwarded me to this site: http://www.nutritional-healing.com.au/cont...ical%20Subtypes

 

It came from that discussion we were all having about fish oils a while back - do you remember that one?

 

But then we had both his blood test and a Vega test (muscle testing) done and both confirmed it. Just got his neurotransmitter test back and it confirmed he had high histamine-which if I'm to understand correctly go hand in hand-people with high histamine shouldn't take folic acid or folate. (My hunch came from all the signs that he had high histamine levels) Our DAN Doctor is a huge advocate of hunches which makes me love him all the more - we were given our intuition for a reason don't you think? I hope that answers your question.

 

On a personal note - I realize reading the signs for high histamine that I have it too! So I guess he comes by it honestly! :wacko:

 

Have a great day!

Giselle

Link to comment
Share on other sites

Daniel and Gine, Thanks for the reply. I will go back and read the post you mentioned Gina. I know I need to stop the Bonnie G supplements ( to much folic acid etc) but will cut back slowly and wait and see what the DAN Dr. suggest.

 

Thanks again. Robin..

 

P.S. Do you use any sort of multi vit al all. I assume its impossible to find one without the folic acid. Robin

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...